MathSciNet Relay Station
MathSciNet bibliographic data
MR2289209 22E30 (22E55)
Arthur, James An asymptotic formula for real groups. J. Reine Angew. Math. 601 (2006), 163–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement